Chance-constrained programming with fuzzy stochastic coefficients - Archive ouverte HAL Access content directly
Journal Articles Fuzzy Optimization and Decision Making Year : 2013

Chance-constrained programming with fuzzy stochastic coefficients


We consider fuzzy stochastic programming problems with a crisp objective function and linear constraints whose coefficients are fuzzy random variables, in particular of type L-R. To solve this type of problems, we formulate deterministic counterparts of chance-constrained programming with fuzzy stochastic coefficients, by combining constraints on probability of satisfying constraints, as well as their possibility and necessity. We discuss the possible indices for comparing fuzzy quantities by putting together interval orders and statistical preference. We study the convexity of the set of feasible solutions under various assumptions. We also consider the case where fuzzy intervals are viewed as consonant random intervals. The particular cases of type L-R fuzzy Gaussian and discrete random variables are detailed.
Fichier principal
Vignette du fichier
Aiche_12527.pdf (548.34 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01121983 , version 1 (03-03-2015)



Farid Aiche, Moncef Abbas, Didier Dubois. Chance-constrained programming with fuzzy stochastic coefficients. Fuzzy Optimization and Decision Making, 2013, 12 (2), pp.125-152. ⟨10.1007/s10700-012-9151-8⟩. ⟨hal-01121983⟩
94 View
237 Download



Gmail Facebook Twitter LinkedIn More